Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from mild stomach pain and bloating. Looking for cure

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Thu, 20 Dec 2012 in Abdominal Pain
Question: i am suffering from mild stomach pain and sometimes bloating

doctor
Answered by Dr. Ram Choudhary 1 hour later
Hi XXXXXXX
Welcome to healthcare magic!
You seem to have a problem with your gut function.
Would you please tell me since when you are having this problem, did you ever got investigated for this, if yes what were the reports.
How it gets into action and if any relieving factors if you have noted some.
Please put a follow up query with these details.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ram Choudhary 31 minutes later
no i have not got investigated for this. this is happening for 4-5 days . i used to had mild stomach pain early in morning but after taking omez tablet for few days the problem went away. Please suggest what is gut function and how to get rid of this problem.

thanks
XXXXXXX
doctor
Answered by Dr. Ram Choudhary 4 hours later
Hi XXXXXXX
Welcome back to healthcare magic!
You are having an acid peptic disorder which is a condition where your stomach and duodenal mucosa is damaged due to action of acid and there is boring pain.
Omez helps by reducing acid secretion in the stomach.
If you have an infection along with this problem then you have more symptoms and pain is more spasmodic in nature than boring.
You should take a daily dose of Omez for full two months and if spasmodic pain is there then a course of antibiotics may help you further, which you should take in supervision of your physician.
I hope you would get benefited with my advise.
Wish you a good health.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ram Choudhary 11 hours later
is this is serious problem. for last 2 days i have started taking omez and i am feelimg slight better now. is this problem go and i will be normal if i take omez for 2 months.

Please suggest. any lifestyle changes i have to do, any excercise. do i have to for surgery?
doctor
Answered by Dr. Ram Choudhary 22 hours later
Hi XXXXXXX
Welcome back to Healthcare Magic Physician's Desk!
You are expected to be better with omez and two month is the standard course and successful in most of cases so you should be hopeful.
Get evaluated by local physician, I think you should get antibiotics as well.
You should observe a regular life style. Do not skip meals and avoid fried diets and oily snacks. i do not think you need any surgery for this.
Wish you a great health!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Abdominal pain

doctor1 MD

I have been having blody diarrhea for nearly 3 years along with other symptoms e.g. joint pains, inflamed eyes, stomach pains etc. Suspected IBD- colitic then crohn s. I have had negative colonoscopies however a capsule endoscopy 4 weeks ago revealed a red inflamed duodenum alongside abnormal mucosa and a benign tumor in the duodenum. What could this possibly mean and what might happen next?

doctor1 MD

hi i am a patient of ulcerative colitis and has suffered a relapse so was on steorids due to which i have terrible hair loss somebody has precribed keraglo forte how effective is the tablet to control hair loss and stop greying of hair?i am 33years old

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

I was on a master cleanse for about 14 days. I ended the cleanse but, did not do the ease off that I was suppose to...I just started eating. Since I have been slightly constipated but, the biggest problem is that I feel Nausea all the time. I dont vomit but the nausea is constant. I also feel full all the time. I force myself to eat but, it doesnt help at all. This has been going on now for 2 weeks. Im beginning to become nervous that the cleanse may have caused some kind of digestive problem in my body. I already suffer from intestinal and stomach ulcer and IBS but I never experienced this because of these disorders. What should I do?

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...